# SDR AALA20011551

- Difficulty date: July 31, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8034001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT CABIN SEAT MOUNTED EMERGENCY EXIT ESCAPE PATH LIGHTS DIM.  REPLACED AFT CABIN EMERGENCY EXIT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
